# SDR IPXA2019070244023

- Difficulty date: June 25, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 83,357 hours, 14,276 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Intercostal
- Part number: AKC752023
- Condition: Cracked
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C TAILCONE LT MIDDLE GUIDE PIN INTERCOSTAL IS CRACKED. REMOVED AND REPLACED CRACKED TAILCONE LT MIDDLE GUIDE PIN INTERCOSTAL IAW SRM 51-35-01. (MINOR)
